Alert archive / Pennsylvania / Special Weather Statements in 2011
Special Weather Statement, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this special weather statement at May 18, 2011, 1:21 PM EDT for Greene County, Pennsylvania; Monongalia County, West Virginia. It was in force for 39 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 18, 2011, 1:21 PM EDT (17:21 UTC)
- Expired
- May 18, 2011, 2:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Pittsburgh, PA
Counties Greene County, PA, Monongalia County, WV
The radar
The Pittsburgh radar (KPBZ), 93 km from the middle of the area, began a volume at 17:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 18, 1:33 PM EDT | HAIL 0.75 | Fairmont, WV | |
| May 18, 1:36 PM EDT | HAIL 0.88 | Fairmont, WV | |
| May 18, 1:40 PM EDT | HAIL 1 | Fairmont, WV | |
| May 18, 1:50 PM EDT | HAIL 0.88 | Rivesville, WV |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 5.4 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 777 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -49 m²/s²
- 0-3 km storm-relative helicity
- -19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
742 WWUS81 KPBZ 181721 SPSPBZ SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 121 PM EDT WED MAY 18 2011 PAZ031-WVZ021-022-181800- GREENE PA-MARION WV-MONONGALIA WV- 121 PM EDT WED MAY 18 2011 ...THUNDERSTORMS WITH HEAVY RAIN AND HAIL... THUNDERSTORMS WITH HEAVY RAIN TO MOVE THROUGH THE FOLLOWING COUNTIES... GREENE...MARION AND MONONGALIA... AT 118 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH SHOWED THUNDERSTORMS WITH HEAVY RAIN OVER RIVESVILLE...MOVING NORTH AT 20 MPH. THESE THUNDERSTORMS CAN PRODUCE HEAVY RAIN THAT MAY CAUSE PONDED WATER ON ROADS AND IN LOW LYING AREAS. VISIBILITY CAN BE REDUCED. IN ADDITION...PENNY SIZED HAIL IS ALSO POSSIBLE WITH THIS STORM. SOME LOCATIONS THAT WILL BE IMPACTED BY THESE THUNDERSTORMS INCLUDE... FAIRMONT... BARRACKVILLE... RIVESVILLE... EVERETTVILLE... GRANT TOWN... MCCURDYVILLE... CASSVILLE... DAYBROOK... MOUNT MORRIS... WANA... BLACKSVILLE... BUZZ... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. PLEASE REPORT HEAVY RAIN AND FLOODING PROBLEMS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT WEDNESDAY EVENING FOR WESTERN MARYLAND AND EAST CENTRAL OHIO AND SOUTHWESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA. && LAT...LON 3982 8038 3989 8007 3950 7997 3946 8021 $$
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this special weather statement went out at May 18, 12:17 PM EDT, 1 hour 4 minutes earlier.
Area forecast discussion, May 18, 12:17 PM EDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
1217 PM EDT WED MAY 18 2011
.SYNOPSIS...
EXPECT COOL, SHOWERY CONDITIONS TO CONTINUE INTO FRIDAY AS THE UPPER
LEVEL LOW PRESSURE CENTER, CONTINUES TO LINGER OVER THE AREA. THERE
MAY BE STRONG THUNDERSTORMS THIS AFTERNOON. EXPECT A DRY BREAK AND
WARM UP SATURDAY ONCE THE UPPER LOW EXITS EAST TO NEW JERSEY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
HAVE EXPANDED THE FLOOD WATCH TO INCLUDE ADDITIONAL COUNTIES IN
WESTERN PA AND THE NORTHERN WV PANHANDLE AS SHOWERS AND
THUNDERSTORMS ARE BEGINNING TO INCREASE IN COVERAGE OVER AREAS
ALREADY WELL SATURATED WITH RAINFALL FROM THE LAST WEEK. THE
FLOOD WATCH CONTINUES THROUGH MIDNIGHT TONIGHT. PREVIOUS
DISCUSSION FOLLOWS...
HAVE CONTINUED FORECAST OF SHOWERS THIS AFTERNOON, WITH SOME
ADJUSTMENTS TO HOURLY COVERAGES FROM RECENT RADAR AND HI-RES MODEL
TRENDS.
THERE CONTINUES TO BE A POTENTIAL FOR STRONG THUNDERSTORMS TO
DEVELOP DUE TO THE DEEP INSTABILITY RELATED TO THE UPPER LOW AND
ITS COLD TEMPERATURES ALOFT. RECENT HI-RES MODEL OUTPUT SHOWS
THUNDERSTORMS DEVELOPING OVER SOUTHWESTERN PENNSYLVANIA EARLY THIS
AFTERNOON, WHICH COULD INVOLVE THE RADAR-DEPICTED SHOWERS SHOWN
NEAR THE PA MOUNTAINS THIS MORNING.
RUC AND SREF MODELS SHOW DECENT VERTICAL SHEAR WITH DEVELOPING
STORMS/ EFFECTIVE BULK SHEAR OVER 30 KTS/ WHICH CAN INDUCE GUSTY
WIND AND HAIL, BESIDES HEAVY RAIN. LOCATIONS GETTING RAIN AMOUNTS
OVER 1.3 INCHES MAY HAVE FLOODING DEVELOP. SO HAVE MAINTAINED THE
FLOOD WATCH FOR THE PA-WV-MD MOUNTAINS.
LITTLE CHANGE IN TEMPERATURE FORECAST.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/...
BLEND OF SREF, NAEFS, AND ECMWF MODEL OUTPUT SHOW THE COLD UPPER LOW
MOVING NORTHWARD INTO EASTERN OHIO AND SOUTHWESTERN PENNSYLVANIA
THURSDAY, AND THEN SLOWLY EXITING EAST PAST THE MOUNTAINS FRIDAY.
CONTINUED TO HAVE FORECASTED A CHANCE OF MAINLY AFTERNOON AND
EVENING INSTABILITY SHOWERS THURSDAY AND FRIDAY, BUT THEN FINALLY A
DRY BREAK SATURDAY.
FORECASTED DAYTIME HIGH TEMPERATURES, USING A BLEND OF RECENT GFS
AND NAM MOS, TO REMAIN AS MUCH AS 10 DEGREES COLDER THAN NORMAL
THURSDAY, THEN MODERATE TO SEASONABLE LEVELS FRIDAY, AND WARM TO
PERHAPS AS MUCH AS 5 DEGREES WARMER THAN NORMAL SATURDAY. MORNING
LOWS WILL CONTINUE TO BE NEAR NORMAL.
&&
.LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/...
WARMING TREND IS STILL INDICATED FOR THE LONG TERM PERIOD AS
PERSISTENT AS UPPER LOW WILL HAVE EXITED EAST AND REPLACED BY A
RIDGE, TO SOUTHWEST FLOW PATTERN OVER THE UPPER OHIO VALLEY BY MID
WEEK.
HAVE THUS PERSISTED WITH TEMPERATURE FORECAST ABOUT 5 DEGREES
ABOVE NORMAL TO ACCOMPANY NEAR CLIMO PRECIP PROBABILITIES WHICH
WILL BE SHORTWAVE AND DIURNALLY DEPENDENT.
&&
.AVIATION /16Z WEDNESDAY THROUGH SUNDAY/...
RETROGRADING UPR LOW WITH SFC TROF ALONG A MGW TO ZZV LINE CONTD TO
SUPPORT IFR CEILINGS OVER AREAS W AND SOUTH OF THAT LINE INTO LATE
MRNG. OTHERWISE, SHRA WITH MVFR OVR AREAS NORTH OF PIT WERE ON THE
WANE AS SHORTWAVE IN SOUTHEASTERLY FLOW EXITED.
VFR POTENTIAL TODAY IS EXPECTED TO BE BRIEF AS SC WITH SCT TO NMRS
SHRA/TSRA REFORM IN THE LOW CONVECTIVE TEMPERATURE ENVIRONMENT OVR
THE REGION. IFR CAN BE EXPECTED AGAIN TNGT WITH ST AND BR.
THE UPR LOW WILL CONTINUE TO MEANDER OVER THE ERN U.S. FOR THE
REMAINDER OF THE WEEK. HENCE, REDUCED CONDITIONS WITH PERIODIC
RA MAY AGAIN BE ANTICIPATED THROUGH THURSDAY. GRADUAL IMPROVEMENT
IS EXPECTED FRIDAY INTO SATURDAY AS THE SYSTEM IS PROGGED TO MOVE
FURTHER TOWARD THE ATLANTIC COAST.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR MDZ001.
OH...NONE.
PA...FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR PAZ021-029-031-
073>076.
WV...FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR WVZ002>004-012-
021>023-041.
&&Hazardous weather outlook, May 18, 12:33 PM EDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 1233 PM EDT WED MAY 18 2011 OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020-022-023- WVZ001-191645- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-FOREST- LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ARMSTRONG-INDIANA- HANCOCK- 1233 PM EDT WED MAY 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MDZ001-PAZ021-029-031-073>076-WVZ002>004-012-021>023-041-191645- GARRETT-ALLEGHENY-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES- FAYETTE-FAYETTE RIDGES-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA- PRESTON-TUCKER- 1233 PM EDT WED MAY 18 2011 ...FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...SOUTHWEST PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND A FEW MAY REACH SEVERE LEVELS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, May 18, 7:25 AM EDT, 5 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
725 AM EDT WED MAY 18 2011
OHZ041-PAZ007-013-014-020>023-073>076-181215-
ALLEGHENY PA-ARMSTRONG PA-BEAVER PA-BUTLER PA-COLUMBIANA OH-FAYETTE
PA-FAYETTE RIDGES PA-INDIANA PA-LAWRENCE PA-MERCER PA-WESTMORELAND
PA-WESTMORELAND RIDGES PA-
725 AM EDT WED MAY 18 2011
...HEAVY RAIN...
SHOWERS WITH HEAVY RAIN AND ISOLATED THUNDERSTORMS TO MOVE THROUGH
THE FOLLOWING
COUNTIES...COLUMBIANA...FAYETTE...ARMSTRONG...ALLEGHENY...
WESTMORELAND...BEAVER...INDIANA...BUTLER...MERCER...LAWRENCE...
WESTMORELAND RIDGES AND FAYETTE RIDGES...
AT 718 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
SHOWED A BAND OF SHOWERS WITH HEAVY RAIN AND ISOLATED
THUNDERSTORMS...EXTENDING FROM LIGONIER THROUGH PITTSBURGH TO NEW
CASTLE PENNSYLVANIA. THE SHOWERS CAN REPEAT OVER THE SAME LOCATIONS
MOVING NORTHEAST AT 25 MPH.
THESE SHOWERS CAN PRODUCE HEAVY RAIN THAT MAY CAUSE PONDED WATER ON
ROADS AND IN LOW LYING AREAS. VISIBILITY CAN BE REDUCED. MORNING
COMMUTERS ARE ADVISED TO SLOW DOWN AND ALLOW EXTRA TIME FOR TRAVEL.
SOME LOCATIONS THAT WILL BE IMPACTED BY THESE SHOWERS INCLUDE...
SEVEN SPRINGS... NEW STANTON... LIGONIER...
LAUREL MOUNTAIN STATE PARK... LATROBE...
DONEGAL... DERRY... GREENSBURG...
NEW ALEXANDRIA... JEANNETTE... SALTSBURG...
DELMONT...
REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER
COVERS THE ROADWAY. HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW
YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND.
PLEASE REPORT HEAVY RAIN AND FLOODING PROBLEMS TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
&&
LAT...LON 4012 7917 4008 7926 3998 7933 4090 8066
4091 8052 4118 8053 4030 7905Special weather statement, May 18, 11:56 AM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 1156 AM EDT WED MAY 18 2011 PAZ021-073-181645- ALLEGHENY PA-WESTMORELAND PA- 1156 AM EDT WED MAY 18 2011 ...THUNDERSTORM WITH HEAVY RAIN... THUNDERSTORM WITH HEAVY RAIN TO MOVE THROUGH THE FOLLOWING COUNTIES... ALLEGHENY AND WESTMORELAND... AT 1152 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH SHOWED A THUNDERSTORM WITH HEAVY RAIN 4 MILES SOUTHEAST OF MCKEESPORT...MOVING NORTH AT 25 MPH. THIS THUNDERSTORM CAN PRODUCE HEAVY RAIN THAT MAY CAUSE PONDED WATER ON ROADS AND IN LOW LYING AREAS. VISIBILITY CAN BE REDUCED. IN ADDITION...HAIL UP TO THE SIZE OF DIMES IS POSSIBLE WITH THE STORM. SOME LOCATIONS THAT WILL BE IMPACTED BY THIS THUNDERSTORM INCLUDE... IRWIN... ELIZABETH BORO... MCKEESPORT... WEST MIFFLIN... TURTLE CREEK... MURRYSVILLE... MONROEVILLE... WILKINSBURG... PLUM... PENN HILLS... FOX CHAPEL... SPRINGDALE... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. PLEASE REPORT HEAVY RAIN AND FLOODING PROBLEMS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772. LAT...LON 4024 7989 4067 8003 4066 7970 4026 7966
Special weather statement, May 18, 12:51 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1251 PM EDT WED MAY 18 2011
PAZ013-014-020-181730-
BEAVER PA-BUTLER PA-LAWRENCE PA-
1251 PM EDT WED MAY 18 2011
...THUNDERSTORMS WITH HEAVY RAIN...
THUNDERSTORMS WITH HEAVY RAIN TO MOVE THROUGH THE FOLLOWING
COUNTIES...
BEAVER...BUTLER AND LAWRENCE...
AT 1249 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
SHOWED THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 6
MILES SOUTHEAST OF MARS TO 7 MILES WEST OF MARS...OR ALONG A LINE
EXTENDING FROM GIBSONIA TO 5 MILES NORTHEAST OF ALIQUIPPA...MOVING
NORTHWEST AT 20 MPH.
THESE THUNDERSTORMS CAN PRODUCE HEAVY RAIN THAT MAY CAUSE PONDED
WATER ON ROADS AND IN LOW LYING AREAS. VISIBILITY CAN BE REDUCED.
PEA SIZED HAIL IS ALSO POSSIBLE.
SOME LOCATIONS THAT WILL BE IMPACTED BY THESE THUNDERSTORMS
INCLUDE...
MARS... EVANS CITY... ZELIENOPLE...
FOMBELL... ELLWOOD CITY... MORAINE STATE PARK...
MCCONNELLS MILL...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
PLEASE REPORT HEAVY RAIN AND FLOODING PROBLEMS TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
LAT...LON 4093 8007 4067 7987 4067 8014 4062 8015
4061 8016 4062 8021 4102 8051Special weather statement, May 18, 1:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 121 PM EDT WED MAY 18 2011 PAZ031-WVZ021-022-181800- GREENE PA-MARION WV-MONONGALIA WV- 121 PM EDT WED MAY 18 2011 ...THUNDERSTORMS WITH HEAVY RAIN AND HAIL... THUNDERSTORMS WITH HEAVY RAIN TO MOVE THROUGH THE FOLLOWING COUNTIES... GREENE...MARION AND MONONGALIA... AT 118 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH SHOWED THUNDERSTORMS WITH HEAVY RAIN OVER RIVESVILLE...MOVING NORTH AT 20 MPH. THESE THUNDERSTORMS CAN PRODUCE HEAVY RAIN THAT MAY CAUSE PONDED WATER ON ROADS AND IN LOW LYING AREAS. VISIBILITY CAN BE REDUCED. IN ADDITION...PENNY SIZED HAIL IS ALSO POSSIBLE WITH THIS STORM. SOME LOCATIONS THAT WILL BE IMPACTED BY THESE THUNDERSTORMS INCLUDE... FAIRMONT... BARRACKVILLE... RIVESVILLE... EVERETTVILLE... GRANT TOWN... MCCURDYVILLE... CASSVILLE... DAYBROOK... MOUNT MORRIS... WANA... BLACKSVILLE... BUZZ... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. PLEASE REPORT HEAVY RAIN AND FLOODING PROBLEMS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT WEDNESDAY EVENING FOR WESTERN MARYLAND AND EAST CENTRAL OHIO AND SOUTHWESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA. && LAT...LON 3982 8038 3989 8007 3950 7997 3946 8021
The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 10:02 PM EDT | River Flood Advisory | PBZ | Allegheny | 64 hr |
| May 18, 2:41 AM EDT | Flood Watch | PBZ | Allegheny, Fayette, Greene, Washington, Westmoreland | 16 hr |
| May 18, 7:25 AM EDT | Special Weather Statement | PBZ | Allegheny, Lawrence, Westmoreland | 50 min |
| May 18, 11:56 AM EDT | Special Weather Statement | PBZ | Allegheny | 49 min |
| May 18, 12:51 PM EDT | Special Weather Statement | PBZ | Beaver | 39 min |
| May 18, 1:32 PM EDT | Special Weather Statement | PBZ | Butler, Lawrence | 43 min |
| May 18, 1:37 PM EDT | Severe Thunderstorm Warning | PBZ | Greene | 53 min |
| May 18, 1:51 PM EDT | Special Weather Statement | PBZ | Allegheny, Westmoreland | 54 min |
| May 18, 2:12 PM EDT | Areal Flood Warning | PBZ | Westmoreland | 4 hr |
| May 18, 2:27 PM EDT | Severe Thunderstorm Warning | PBZ | Greene, Washington | 48 min |
| May 18, 2:34 PM EDT | Special Weather Statement | PBZ | Mercer | 56 min |
| May 18, 2:53 PM EDT | Severe Thunderstorm Warning | PBZ | Washington | 52 min |
| May 18, 2:58 PM EDT | Flash Flood Warning | PBZ | Greene | 62 min |
| May 18, 3:45 PM EDT | Areal Flood Advisory | PBZ | Washington | 3 hr |
| May 18, 4:34 PM EDT | Special Weather Statement | PBZ | Allegheny | 41 min |
| May 18, 4:38 PM EDT | Special Weather Statement | PBZ | Allegheny | 37 min |
| May 18, 5:15 PM EDT | Special Weather Statement | PBZ | Butler, Lawrence | 45 min |
| May 18, 6:07 PM EDT | Special Weather Statement | PBZ | Lawrence | 38 min |
| May 18, 2:26 PM EDT | Special Weather Statement | PBZ | Jefferson | 49 min |
| May 18, 2:32 PM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Columbiana, Jefferson | 43 min |
| May 18, 5:19 PM EDT | Special Weather Statement | PBZ | Belmont, Harrison | 41 min |
| May 18, 5:44 PM EDT | Special Weather Statement | PBZ | Carroll | 31 min |
| May 18, 6:03 PM EDT | Special Weather Statement | PBZ | Belmont | 42 min |
Nearby
Special Weather Statements in Pennsylvania, 2011Special Weather Statements in West Virginia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.